I have been taking wellbutrin after seven years of trying soutany mess and combos for my bipolar depression when I was diagnosed those 7 years ago. It has worked amazingly. I am happy as best as a bipolar depressive can get. My outlook is brighter and my intrusive thoughts are not as frequent and I seem to be able to cease them with yoga and self reflection. However, I feel lately I am about to go into a manic cycle. Does anyone else take this for bipolar and did it stop working or did you have to add something to help with mania?
Hi, whitney. You may be having a breakthrough but antidepressants can also provoke manic episodes. You might want to speak with your doctor about adding on another medication(s) like a mood stabilizer (lithium), an anticonvulsant (Trileptal, Tegretol, etc.), or an anti-psychotic (Geodon, Abilify, Rexulti, etc.)
Best wishes and Good Luck. I hope you feel better soon.
It used to make me swear something awful. I mean seriously swear. My kids laughed so hard.
My doctor told me sometimes Wellbutrin had the " aggressive effect" when I asked if it was the drug. He told me sometimes his patients started taking it and then cussed him out and then called him back and apologized when they're on it. He said that sometimes happens with some people. So it wasn't just me.
I supposed maybe it could lift you up a bit too much. I wasn't angry or anything I just cussed a lot.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Mar 2016 • 2 answers
Posted 26 Apr 2016 • 17 answers
Posted 9 Dec 2017 • 2 answers
Posted 15 Dec 2017 • 1 answer
Posted 27 Jan 2018 • 2 answers